# SDR R61A201405250729

- Difficulty date: May 25, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  INBD RIB OF LT L/E OF HORIZONTAL STAB IS CRACKED.  MAINTENANCE REMOVED DAMAGED SECTION OF RIB FABRICATED AND INSTALLED.
